Shams, Mehdi, Hesamian, Gholamreza. (1399). Fuzzy Cumulative Distribution Function and its Properties. , 52(2), 127-136.
Mehdi Shams; Gholamreza Hesamian. "Fuzzy Cumulative Distribution Function and its Properties". , 52, 2, 1399, 127-136.
Shams, Mehdi, Hesamian, Gholamreza. (1399). 'Fuzzy Cumulative Distribution Function and its Properties', , 52(2), pp. 127-136.
Shams, Mehdi, Hesamian, Gholamreza. Fuzzy Cumulative Distribution Function and its Properties. , 1399; 52(2): 127-136.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.